MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL ASCOPE ACLV 2.7 X; ARTHROSCOPE

SMITH & NEPHEW, INC. SVCE REPL ASCOPE ACLV 2.7 X; ARTHROSCOPE
Model Number 7205682S
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference case (b)(4).The reported device, used in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection found distal tip and fiber damage and cracked distal lens with scratches.The complaint was confirmed.Factors that could have contributed to the reported event include an impact event inconsistent with normal use.
 
Event or Problem Description
It was reported that during knee arthroscopy procedure, the scope had the lens cracked.No delay and a back up was available to complete the procedure.No other complications were reported.Results of investigation have concluded that this scope had a cracked on the distal lenses which makes it a reportable event.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.

Brand Name
SVCE REPL ASCOPE ACLV 2.7 X
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key11357542
Report Number3003604053-2021-00053
Device Sequence Number4078490
Product Code HRX
UDI-Device Identifier03596010388759
UDI-Public03596010388759
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7205682S
Device Catalogue Number7205682S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/29/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2021
Initial Report FDA Received Date02/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1